New indefinite integrals of Heun functions

D. Batic, O. Forrest, M. Nowakowski

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We present a conspicuous number of indefinite integrals involving Heun functions and their products obtained by means of the Lagrangian formulation of a general homogeneous linear ordinary differential equation. As a by-product we also derive new indefinite integrals involving the Gauss hypergeometric function and products of hypergeometric functions with elliptic functions of the first kind. All integrals we obtained cannot be computed using Maple and Mathematica.

Original languageBritish English
Pages (from-to)794-804
Number of pages11
JournalIntegral Transforms and Special Functions
Volume29
Issue number10
DOIs
StatePublished - 3 Oct 2018

Keywords

  • 33C05
  • 33C55
  • 33E05
  • 33E99
  • 34A99
  • 70H03
  • complete elliptic integrals
  • Heun functions
  • hypergeometric functions
  • Special functions

Fingerprint

Dive into the research topics of 'New indefinite integrals of Heun functions'. Together they form a unique fingerprint.

Cite this